MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-CEDIV EXTSET,SMBORE EXT8M LUERLOCK,1

Medline Industries, LP MEDLINE; DBQ-CEDIV EXTSET,SMBORE EXT8M LUERLOCK,1
Catalog Number DYNDTB5081
Medical Device Problem Codes Fluid/Blood Leak (1250); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "fluid is leaking out of the tubing at distal tip where the small tubing connects to the next piece." it was also reported that "the part where they connect the saline flush syringe is difficult to screw the syringe on and they have to really pry to get it on there.".
 
Additional Manufacturer Narrative
The customer reported fluid leaking out of the tubing at the distal tip where the small tubing connects to the next piece, and difficulty connecting the saline flush syringe to the device; the facility reported a delay in care due to the need to get another extension set, with no injuries or medical interventions needed.A sample was received, and medline connected a syringe to the proximal end and a catheter to the distal end of the sample to replicate how the customer was using the device; fluid was administered through the device, finished good production records were reviewed, and component trending was reviewed.No leaking was observed at the connection site between the device and the catheter, no difficulty was experienced when connecting the syringe to the device, and the manufacturer did not find any discrepancies in production records or retained samples that would've led to the reported defect.Based on the complaint details, sample evaluation and investigation, the complaint is not confirmed, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-CEDIV EXTSET,SMBORE EXT8M LUERLOCK,1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50867940
Report Number1417592-2026-48647
Device Sequence Number16120852
Product Code FPA
UDI-Device Identifier10197344098668
UDI-Public10197344098668
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K210381
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTB5081
Device Lot NumberBQ250456501
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/03/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown